# SDR AALA202404263232

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 64,318 hours, 26,456 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: FILTER BYPASS LIGHT NUMBER 2 ENGINE ILLUMINATED IN FLIGHT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED NUMBER 2 ENGINE FUEL FILTER (AALA202404263232) AND FUEL FILTER DIFFERENTIAL SWITCH (AALA202404261990), ACCOMPLISHED ENGINE RUM CHECK GOOD. PER AMM 73-11-02 AND 73-34-01.
